Being motivated by some methods for construction of homothetically indecomposable polytopes, we obtain new methods for construction of families of integrally indecomposable polytopes. As a result, we find new infinite families of absolutely irreducible multivariate polynomials over any field F. Moreover, we provide different proofs of some of the main results of Gao .
KOYUNCU, FATİH and ÖZBUDAK, FERRUH
"Integral and homothetic indecomposability with applications to irreducibility of polynomials,"
Turkish Journal of Mathematics: Vol. 33:
3, Article 9.
Available at: https://journals.tubitak.gov.tr/math/vol33/iss3/9